# SDR FDEA201011104295

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Part number: 491B1330001006
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 RT T/R COWL FWD RING FLANGE GOT CRACK AT UPPER EDGE.  ACCOMPLISHED WORK IAW DWG NR:SRZ-78-002.  REPAIR  CLASSIFIED AS MINOR IAW GMM 6-2-100.
